# SDR ASAA2019032228734

- Difficulty date: March 22, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 34,499 hours, 10,193 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED UPON RECALL. GROUNDED - YES. ACCOMPLISHED PACK TEMP CONTROL - BITE PROCEDURE FOUND RAM AIR SENSOR FAULT PER FIM 21-62 TASK 801. CLEARED FAULT, OPS CK NORMAL NO FAULTS FOUND.
